Jump to content

Chetts

Just Registered
  • Posts

    1
  • Joined

  • Last visited

Chetts's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hi, I have also been experiencing these horrible "swish swish"sounds when moving my eyes. I have been on Venlor 150mg for around a year now, and the swish swish noise when moving my eyes only started when i started taking these meds. Not only have i experienced these "swish swish"sounds, i have also started developing a sense of "extreme nerve ending type of pins and needles" in my legs and arms when exercising over and above the swishing eyeball sounds, which a great cause for concern as i thought exercise was meant to be good for us !!!!! If anyone has or is experiencing these similar symptoms and has any professional advise they can share, please do so as living with these symptoms on a daily basis is horrible to say the least. Thanks Steve
×
×
  • Create New...